Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the asymptotic distribution of eigenvalues for semi-elliptic operators


Authors: Akira Tsutsumi and Chung Lie Wang
Journal: Trans. Amer. Math. Soc. 199 (1974), 295-315
MSC: Primary 35P20
DOI: https://doi.org/10.1090/S0002-9947-1974-0355373-4
MathSciNet review: 0355373
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is focused on the asymptotic distribution of eigenvalues for semielliptic operators under weaker smoothness assumptions on coefficients of operators than those of F. E. Browder [3] and Y. Kannai [8] by applying the method of Maruo-Tanabe [9].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35P20

Retrieve articles in all journals with MSC: 35P20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0355373-4
Keywords: Resolvent kernels, symmetric sesquilinear form, semielliptic operators, norm inequalities, asymptotic estimates
Article copyright: © Copyright 1974 American Mathematical Society